# SDR C2XA10RI020

- Difficulty date: January 28, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 18,206 hours, 9,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 14540853407
- Part serial: 145756
- Condition: Dirty
- Location: Cabin Door
- Part time: 18,206 hours, 9,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2893 - EWR - FLIGHT CREW REPORTED THAT MAIN CABIN DOOR JAMMED HALF WAY OPEN/CLOSED.  EWR MX CLEANED AND LUBED MAIN CABIN DOOR LOCKS AND ROLLERS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
